Quantization of pre-quasi-symplectic groupoids and their Hamiltonian spaces

Camille Laurent-Gengoux, Ping Xu

Research output: Chapter in Book/Report/Conference proceedingChapter

5 Citations (Scopus)

Abstract

We study the prequantization of pre-quasi-symplectic groupoids and their Hamiltonian spaces using S1-gerbes. We give a geometric description of the integrality condition. As an application, we study the prequantization of the quasi-Hamiltonian G-spaces of Alekseev-Malkin-Meinrenken.

Original languageEnglish (US)
Title of host publicationProgress in Mathematics
PublisherSpringer Basel
Pages423-454
Number of pages32
DOIs
StatePublished - Jan 1 2005

Publication series

NameProgress in Mathematics
Volume232
ISSN (Print)0743-1643
ISSN (Electronic)2296-505X

Fingerprint

Groupoids
Quantization
Gerbes
G-space
Integrality

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this

Laurent-Gengoux, C., & Xu, P. (2005). Quantization of pre-quasi-symplectic groupoids and their Hamiltonian spaces. In Progress in Mathematics (pp. 423-454). (Progress in Mathematics; Vol. 232). Springer Basel. https://doi.org/10.1007/0-8176-4419-9_14
Laurent-Gengoux, Camille ; Xu, Ping. / Quantization of pre-quasi-symplectic groupoids and their Hamiltonian spaces. Progress in Mathematics. Springer Basel, 2005. pp. 423-454 (Progress in Mathematics).
@inbook{be53553449d74232bc00f37b2dda8c27,
title = "Quantization of pre-quasi-symplectic groupoids and their Hamiltonian spaces",
abstract = "We study the prequantization of pre-quasi-symplectic groupoids and their Hamiltonian spaces using S1-gerbes. We give a geometric description of the integrality condition. As an application, we study the prequantization of the quasi-Hamiltonian G-spaces of Alekseev-Malkin-Meinrenken.",
author = "Camille Laurent-Gengoux and Ping Xu",
year = "2005",
month = "1",
day = "1",
doi = "10.1007/0-8176-4419-9_14",
language = "English (US)",
series = "Progress in Mathematics",
publisher = "Springer Basel",
pages = "423--454",
booktitle = "Progress in Mathematics",

}

Laurent-Gengoux, C & Xu, P 2005, Quantization of pre-quasi-symplectic groupoids and their Hamiltonian spaces. in Progress in Mathematics. Progress in Mathematics, vol. 232, Springer Basel, pp. 423-454. https://doi.org/10.1007/0-8176-4419-9_14

Quantization of pre-quasi-symplectic groupoids and their Hamiltonian spaces. / Laurent-Gengoux, Camille; Xu, Ping.

Progress in Mathematics. Springer Basel, 2005. p. 423-454 (Progress in Mathematics; Vol. 232).

Research output: Chapter in Book/Report/Conference proceedingChapter

TY - CHAP

T1 - Quantization of pre-quasi-symplectic groupoids and their Hamiltonian spaces

AU - Laurent-Gengoux, Camille

AU - Xu, Ping

PY - 2005/1/1

Y1 - 2005/1/1

N2 - We study the prequantization of pre-quasi-symplectic groupoids and their Hamiltonian spaces using S1-gerbes. We give a geometric description of the integrality condition. As an application, we study the prequantization of the quasi-Hamiltonian G-spaces of Alekseev-Malkin-Meinrenken.

AB - We study the prequantization of pre-quasi-symplectic groupoids and their Hamiltonian spaces using S1-gerbes. We give a geometric description of the integrality condition. As an application, we study the prequantization of the quasi-Hamiltonian G-spaces of Alekseev-Malkin-Meinrenken.

UR - http://www.scopus.com/inward/record.url?scp=84981265394&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84981265394&partnerID=8YFLogxK

U2 - 10.1007/0-8176-4419-9_14

DO - 10.1007/0-8176-4419-9_14

M3 - Chapter

AN - SCOPUS:84981265394

T3 - Progress in Mathematics

SP - 423

EP - 454

BT - Progress in Mathematics

PB - Springer Basel

ER -

Laurent-Gengoux C, Xu P. Quantization of pre-quasi-symplectic groupoids and their Hamiltonian spaces. In Progress in Mathematics. Springer Basel. 2005. p. 423-454. (Progress in Mathematics). https://doi.org/10.1007/0-8176-4419-9_14